# SDR HEEA966700

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56265550011
- Condition: Erratic
- Location: Cockpit T4
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T4 INDICATOR NEEDLE HAS A ERRATIC INDICATION. TIME SINCE REPAIR 0:00.
